# SDR DALA2021030801312

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND LEVEL 2 CORROSION ON SEAT TRACK SETTLEMENT AREA BTW 698 TO STA 720 RBL 24.75 AT PASSENGER CABIN. SEAT TRACK REPLACED. (LP 1746748)
